National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(110)
ISSN: 0951-7715
年代
1    
The two loop soliton solution of the Vakhnenko equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:6  Page:1457-1464  

Vakhnenko V O;   Parkes E J;  

来源数据库:[Web of Science, Scopus]         被引频次:132

文摘信息 获取全文 问图书馆员

2    
On the vanishing viscosity limit for the 2D incompressible Navier-Stokes equations with the friction type boundary conditions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:6  Page:1625-1636  

Clopeau Thierry;   Mikelic Andro;   Robert Raoul;  

来源数据库:[Web of Science, Scopus]         被引频次:125

文摘信息 获取全文 问图书馆员

3    
Grazing, skipping and sliding: Analysis of the non-smooth dynamics of the DC/DC buck converter 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:4  Page:859-890  

Bernardo Mario di;   Budd Chris;   Champneys Alan;  

来源数据库:[Web of Science, Scopus]         被引频次:61

文摘信息 获取全文 问图书馆员

4    
Attractors for non-compact semigroups via energy equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:5  Page:1369-1393  

Moise Ioana;   Rosa Ricardo;   Wang Xiaoming;  

来源数据库:[Web of Science, Scopus]         被引频次:101

文摘信息 获取全文 问图书馆员

5    
Towards global models near homoclinic tangencies of dissipative diffeomorphisms 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:3  Page:667-770  

Broer Henk;   Simó Carles;   Tatjer Joan Carles;  

来源数据库:[Web of Science, Scopus]         被引频次:96

文摘信息 获取全文 问图书馆员

6    
The baby Skyrme models and their multi-skyrmions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:12  Issue:6  Page:1489-1503  

Weidig Tom;  

来源数据库:[Web of Science, Scopus]         被引频次:73

文摘信息 获取全文 问图书馆员

7    
Dynamic localization of Lyapunov vectors in spacetime chaos 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:4  Page:1049-1062  

Pikovsky Arkady;   Politi Antonio;  

来源数据库:[Web of Science, Scopus]         被引频次:68

文摘信息 获取全文 问图书馆员

8    
Linear estimate for the number of zeros of Abelian integrals with cubic Hamiltonians 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:6  Page:1521-1537  

Horozov Emil;   Iliev Iliya D;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

9    
Transverse instability for non-normal parameters 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:12  Issue:3  Page:563-577  

Ashwin Peter;   Covas Eurico;   Tavakol Reza;  

来源数据库:[Web of Science, Scopus]         被引频次:51

文摘信息 获取全文 问图书馆员

10    
Bounded gain of energy on the breathing circle billiard 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:12  Issue:5  Page:1363-1371  

Kamphorst Sylvie Oliffson;   Carvalho Sônia Pinto de;  

来源数据库:[Web of Science, Scopus]         被引频次:41

文摘信息 获取全文 问图书馆员

11    
Topological discrete kinks 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:12  Issue:5  Page:1373-1387  

Speight J M;  

来源数据库:[Web of Science, Scopus]         被引频次:39

文摘信息 获取全文 问图书馆员

12    
Elliptic islands appearing in near-ergodic flows 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:3  Page:575-600  

Turaev Dmitry;   Rom-Kedar Vered;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

13    
Ergodic structure and invariant densities of non-Markovian interval maps with indifferent fixed points 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:5  Page:1263-1276  

Zweimüller;   ;   Roland,;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

14    
Global study of a family of cubic Liénard equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:6  Page:1505-1519  

Khibnik Alexander I;   Krauskopf Bernd;   Rousseau Christiane;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

15    
The N-body problem, the braid group, and action-minimizing periodic solutions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:2  Page:363-376  

Montgomery Richard;  

来源数据库:[Web of Science, Scopus]         被引频次:51

文摘信息 获取全文 问图书馆员

16    
Skyrmions and domain walls in dimensions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:4  Page:783-795  

Kudryavtsev A;   Piette B M A G;   Zakrzewski W J;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

17    
Reduction of three-dimensional, volume-preserving flows with symmetry 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:2  Page:319-339  

Haller G;   Mezic I;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

18    
Random perturbations of chaotic dynamical systems: stability of the spectrum 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:5  Page:1351-1364  

Blank Michael;   Keller Gerhard;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

19    
Gradient dynamics of tilted Frenkel-Kontorova models 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:4  Page:949-964  

Baesens C;   MacKay R S;  

来源数据库:[Web of Science, Scopus]         被引频次:40

文摘信息 获取全文 问图书馆员

20    
Stability and persistence of relative equilibria at singular values of the moment map 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:11  Issue:6  Page:1637-1649  

Lerman E;   Singer S F;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 6 下一页 >
作者信息:×